I’m missing my little blogging family!

Hey guys I know it’s been a while so first of all I’m really sorry but hopefully this post will let you guys know what’s been going on & then I can start getting back into the swing with my blogging.

For anyone who’s followed this blog from day one will know that I’ve been struggling from depression/anxiety since I was about 15 and have been on every imaginable anti depressant since then, with little or too no effect. In fact the only effect they did have was hair loss which for any girl is awful, so after months of debating I decided it may be best for me to cut them down then eventually get off them all together.

So about 4 weeks ago I started to cut them down to one every other day which seemed fine and thankfully I didn’t have any of the horrible side effects that I’ve heard so many people talk about. Anyone who knows me will tell you I’m really inpatient though so because I wasn’t feeling anything negative I stupidly decided to stop taking them all together and I’m not going to lie it’s definitely one of the stupidest things I’ve ever done..So please guys DO NOT do it like I did!

It’s been a 7 days of no Sertraline today & I’ve honestly never experienced anything like it, you name it and I’ve been through it this last week both mentally and physically it’s been the most surreal week of my life, physically I’ve had major hot flushes, dizziness, headaches, tiredness, vomiting and mentally my minds just been everywhere, not so much down/depressed just not on this planet.

I’m really not sure when I’ll be back guys but hopefully it wont be too long and I hope you guys understand why I’ve been neglecting the blog and stick around for my next set of posts. Missing you guys & thank you for all your support! xx

Advertisements

15 thoughts on “I’m missing my little blogging family!

  1. Good luck! I’ve just recently swapped anti-depressants from Citalapram to Seteraline and I feel so much better on these ones that it’s unbelievable. Before I could change though I had to do 4 days on half of my usual dose of Citalapram and 4 days without anything it was hard but worth it I think. Citalapram worked at first but then I started feeling worse than before and it made me sleep all the time. I think I spent more hours asleep than awake on quite a few days so I’m so glad I swapped.

    Good luck! Hopefully things will get better for you soon. Just take things hour at a time if you need to and you know where I am if you want to talk about anything.

    Liked by 1 person

  2. Gosh, I’m really sorry you’re having such a bad time with it. I hope things start to get better soon and you get over the withdrawal. We miss you too, but it’s important to take care of yourself. ❤ xo

    Like

  3. Michelle take it day by day. You have worked so hard this pass year but it’s you that’s done that not the tablets.
    You know it was a mistake to do it all at once but you can learn from that.
    I believe if you train yourself hard enough anyone can over come depression, it’s not ease but what is in life these days.
    Be strong and carry on we all believe in you and were all here. You’ve showed us in more ways than you know how life can be challenging but we can over come it.
    Thinking of you always xxxxx

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s